Palpitation effect of Citalopram

We have 1383 consumer reports for Citalopram. Palpitation effect occurred in 1%.

Patients statistics on Palpitation side effect for Citalopram

Female
Male

Average weight in Lbs
161.38
171.96

Average height in Ft
5′ 6″
6′ 3″

Average age
40
33

Citalopram Circle Diagram 7 consumers of 1383 reported about Palpitation

  1. Ling J. Lambert says:
    4.0 rating

    Citalopram for Depression

    I have been fighting for a mild, recurrent depression for many years, and it was not until I took this medication that all of my efforts really worked. Since I suffer more in the winter and especially in February / March, I take more in the winter (about 30 mg), less in the summer (about 20mg). I’ve been taking Citalopram for over seven years now. For many years, I’ve seen more subtle improvements, not only in my mood, but also in the range of memory, range of emotions, decision-making, and clarity in my head (I can not describe it better). Only this year I doubt whether the intake still has a positive effect. Increasing the dose is out of the question due to agitation (see below). I’m considering pausing … Side effects: In the first few weeks: Dry throat – drinking more water was easy to manage. I certainly did not drink enough, so rather positive. In the first few months (even when increasing the dose): palpitations of the heart, but no tachycardia – that lost over time Still at higher doses: agitation – I split my dose, since the agitation occurs with me after several hours of ingestion and depends on the dose.

    Side effects: Palpitation; Mouth dryness; Unrest
  2. Mabel W. Morse says:
    3.5 rating

    Every Saturday since Saturday I take a tablet of citalopram dura 20mg. The first 3 days are now and it is worse than before. Do not dare to get up Side effects: palpitations, legs like pudding, headache, nausea, sleep disorders and headaches Meanwhile it is the 3rd day the nausea the headache is gone everything else is still there.

  3. Theresa S. Goodridge says:
    4.5 rating

    Citalopram for Depression

    Due to depression (I cried a lot and everything seemed to be going over my head, I was plagued by loss of fears and problems with the past – bad relationship with my parents) by my family doctor the drug Citalopram. For the first 4 days I had to take 1 mg (half a tablet) daily. From the 5th day, the dose was increased to 2 mg. I was at a doctor’s on Tuesday, of course, had read the leaflet directly at home and thought, my God, I do not take this stuff! However, by persuading my best friend, I finally started taking it on Thursday. For the first few days I was not feeling very well. The body apparently had to get used to this drug first. I suffered from terrible headaches and tiredness. I slept a lot. A trembling of the hands was noticeable and visible in the beginning. A few hours after taking it I regularly had severe heart palpitations, which I confused at first with tachycardia and panic, the tablets are not good for my heart. As a reassurance, I then bought a pulse and blood pressure monitor. Whenever the palpitations occurred, I took a reading to see that the heart is beating normally. After the first 5 days of taking the headache disappeared. The palpitations and the trembling of the hands tormented me a little longer. In the meantime, the side effects have completely subsided. Also, a noticeable improvement in my mental state can be observed. Have now been two appointments with the psychiatrist perceived. It is a long way, but by the combination of tablet and therapy, that will someday …. so I am told;) I can recommend to anyone who is about to take the first: Do not let the part of the Internet and in the packaging leaflet deterred extremely badly presented side effects! Just try it! The first days are not nice, but it gets better!